# SDR AALA2019120649006

- Difficulty date: December 3, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 62,911 hours, 23,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT R2 JUMPSEAT FLASHLIGHT NEEDED TO BE REPLACED. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER STANDARD PRACTICES.
